Title of article
Multivariate saddlepoint tail probability approximations
Author/Authors
Kolassa، John E. نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2003
Pages
-273
From page
274
To page
0
Abstract
Model selection using a penalized data-splitting device is studied in the context of nonparametric regression. Finite sample bounds under mild conditions are obtained. The resulting estimates are adaptive for large classes of functions.
Keywords
Conditional probability , hypergeometric distribution , lattice variable , tail probability
Journal title
Annals of Statistics
Serial Year
2003
Journal title
Annals of Statistics
Record number
74502
Link To Document